# SDR FDEA2018100542778

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 15,609 hours, 8,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327118900200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 251DF FLOOR PANEL BROKEN. FABRICATED 251DF FLOOR PANEL ON T18/1369581 IAW SRZ 25-005, REPAIR IS CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
